advertisement
Question
Posted by: Bubu | 2012/08/20

cervical mucus

Morning Doc,

what can 1 take to increase cervical musus whilst taking clomid? i read that clomid can actually dry out the cervical mucus?

Thanking you in advance.

Bubu.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Unfortunately if you are using Clomid this is a side effect that you cannot avoid.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/08/27

Unfortunately if you are using Clomid this is a side effect that you cannot avoid.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement